The anit-depressant they put me on doesnt do the trick, i still feel angry and have an uncontrollable feeling of no control. I know that i am depressed and i understand that i am bipolar. I just dont have a clue how to go about treating the problem. I am only 21 years old and i feel like life is over a lot of the times. I should not feel that way, i should be enjoying life. Instead i am wasting away in misary wondering when i will be able to be me again. I have a prescription of Geodon but i am not sure i want to start taking a medicine that i am not sure about. If you have any advice or experiences you would like to share please do.
geodon is a good mood stabilizer. i used to be on it--has a light calming effect. what antidepressant are you on? i suggest effexor xr or pristiq, which both act on 2 chemicals in the brain called norepinephrine and serotonin. I suggest asking your dr. about adding abilify to your antidepressant because it increases the antidepressant's effect. i'm on a long list of meds and effexor xr and abilify are just 2 of them. if you have strong anger and rage--do not let your dr. put you on prozac!! i'd also steer clear of cymbalta, as it can cause a lot of anger too. my suggestion: try the geodon first. what antidepressant are you on? what's the dosage? and how much geodon and are you taking it multiple times each day? other mood stabilizers than geodon that i've had good experiences with are: lamictal, risperdal, (like i said previously--abilify)... in my opinion, unless you want to sleep all day (which actually may be helpful for a while..) i would stay away from these mood stabilizers unless you need something this strong: seroquel, i believe, is one of the most prescribed mood stabilizers. zyprexa, asenapine, fanapt, invega... if you're confused, feel free to ask for clarity on anything or if you can narrow down your question, i'd be happy to help in anyway i can. sorry you're having such a rough time.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 2 answers
Posted 6 Jan 2013 • 3 answers
Posted 19 Mar 2013 • 7 answers
My doctor took me off Geodon and put me on another medication. I've had a constant headache for two?
Posted 31 Jan 2014 • 1 answer
Posted 30 May 2016 • 4 answers